Toggle Main Menu Toggle Search

Open Access padlockePrints

Waiting time distribution for continuous stochastic systems

Lookup NU author(s): Dr Clive Emary

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Gernert R, Emary C, Klapp SHL

Publication type: Article

Publication status: Published

Journal: Physical Review E

Year: 2014

Volume: 90

Issue: 6

Print publication date: 01/12/2014

Online publication date: 08/12/2014

Acceptance date: 24/11/2014

ISSN (print): 2470-0045

ISSN (electronic): 2470-0053

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevE.90.062115

DOI: 10.1103/PhysRevE.90.062115


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share